Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having problem of GI, Temporomandibular disorders with clear liquid discharge after Bowel movement. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Thanks for your helpful response.

No family history of colorectal cancer. I have never had a colonoscopy before.

I think I worry about cancer because I have been suffering from a lot of stress for the past year or so. The GI problems followed on from 6 months of daily pain from a TMD disorder that OTC analgesics just didn't touch. It left me feeling very worn down.

Noted on the differential diagnosis.

Can you please tell me:

1. What is likely to be causing the clear liquid exudate after bowel movements?

2. Is there any reason you can imagine that causes the bowel 'turbulence' - hard to describe, but a feeling as if my bowels are churning?

3. How much comfort can I take from the fact that this has been going on for so long and the clear tests so far (accepting of course that a colonoscopy is still required)?

Thank you for your continuing help.
Posted Sat, 14 Sep 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 9 minutes later
Brief Answer:
Colonoscopy is very important

Detailed Answer:
1) The reason for clear liquid exudate are few. Most important are mucus secreting tumors, colitis, losing water absorption mechanism by gut.

2) If there is excess liquid the bowel would try to eliminate it by causing bowel turbulence.

3) Until the colonoscopy and the last risk ruled out you should be cautious.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor